# SDR QXEA2020070100199

- Difficulty date: July 1, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 24,723 hours, 26,717 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1097
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,759 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL.  TAKEOFF ABORTED 80 KTS GROUNDSPEED REACHED.  NO EXCESSIVE BRAKING.  REMOVED FROM SERVICE.  REPLACED NR 2 PEC.  A/C OK FOR CONTINUED SERVICE.
